# SDR AALA201505129016

- Difficulty date: April 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON CABIN SEAT TRACK BETWEEN FRAME 12 & 24 AT -Y1292.  REPLACED SEAT TRACK IAW SRM A320 51-72-11 & DWG D53112812.
